Gerard Misiolek


Ph.D., SUNY at Stony Brook, 1992
M.A., Uniwersytet Warszawski, 1988
M.S., Politechnika Warszawska, 1987

Email: gmisiole@nd.edu
Office: 246 Hayes-Healy Bldg
Phone: (574) 631-4179
Fax: (574) 631-6579

Mailing Address:
255 Hurley Bldg
Notre Dame, IN  46556-4618

Research Interests

Global analysis and partial differential equations; in particular, riemannian geometry of diffeomorphism groups and analysis of fluids

Selected Publications

  • G. Misiolek and T. Yoneda, Continuity of the solution map of the Euler equations in H\"older spaces and weak norm inflation in Besov spaces, Trans. Amer. Math. Soc. 370 (2018), 4709-4730. 
  • B. Khesin, J. Lenells, G. Misiolek and S. Preston, Geometry of diffeomorphism groups, complete integrability and geometric statistics, GAFA, Geom. funct. anal. 23 (2013), 334-366.
  • G. Misiolek and S. Preston, Fredholm properties of Riemannian exponential maps on diffeomorphism groups, Invent. math. 179 (2010), 191-227.
  • A. Himonas and G. Misiolek, Non-uniform dependence on initial data of solutions to the Euler equations of hydrodynamics, Comm. Math. Phys. 296 (2010), 285-301.
  • B. Khesin and G. Misiolek, Euler equations on homogeneous spaces and Virasoro orbits, Adv. Math. 176 (2003), 116-144.
  • G. Misiolek, The exponential map on the free loop space is Fredholm, GAFA, Geom. funct. anal. 7 (1997), 954-969.
  • G. Misiolek, Conjugate points in D_µ(T^2), Proc. Amer. Math. Soc. 124 (1996), 977-982.

Please direct questions and comments to: gmisiole@nd.edu